# SDR CALA9801082

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Housing
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT ELEVATOR OUTBOARD TRIM TAB INBOARD TRIM ROD HOUSING SHIELD CRACKED AT THE INBOARD UPPER COUNTERSUNK HOLE.  THE CRACK WAS STOP DRILLED IAW SRM 55-01, FIGURE 2.  A PATCH DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 55-01, FIGURE 2, 51-10-3, AND 51-30-2.
